MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM VARIABLE ANGLE LOCKING SCREW/SLF-TPNG/STRDRV/22MM; SCRE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM VARIABLE ANGLE LOCKING SCREW/SLF-TPNG/STRDRV/22MM; SCRE, FIXATION, BONE
Model Number 02.127.122
Medical Device Problem Code Device Difficult to Maintain (3134)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Additional pro-code: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the percutaneous drill bit broke during drilling and a back up devices was available.It was noted that the variable angle locking screw did not lock in the hole where the drill bit was left.There were fragments generated.The surgeon left the hole empty and moved to another hole.There was no surgical delay.The procedure was successfully completed.Patient outcome is unknown.Concomitant device reported: unknown drill (part # unknown, lot # unknown, quantity # 1).This complaint involves three (3) devices.This report is for one (1) 3.5mm variable angle locking screw/slf-tpng/strdrv/22mm.This report is 2 of 3 for (b)(4).

Brand Name
3.5MM VARIABLE ANGLE LOCKING SCREW/SLF-TPNG/STRDRV/22MM
Common Device Name
SCRE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8575732
Report Number2939274-2019-57806
Device Sequence Number1992633
Product Code HWC
UDI-Device Identifier10886982043153
UDI-Public(01)10886982043153
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K121601
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.127.122
Device Catalogue Number02.127.122
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2019
Initial Report FDA Received Date05/02/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR